# SDR DALA2015021701240

- Difficulty date: February 16, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 36,534 hours, 24,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, NOTED RT OVERWING EXTERIOR EMERGENCY EXIT LIGHT WAS INOPERATIVE.  REPLACED THE RT OVERWING EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51 AND OPS CHECKED GOOD.
